- Withdrawal Symptoms
- May 2nd, 2011
I need help. Seriously I do.
A couple of months ago my doctor prescribed me with some buspar to help me control my panic. The side effects of that medicine is not worth me taking it. So she prescribed me some paxil or paxoxertine or something to that degree. Well, I haven't taken it. I haven't taken my buspar in a month.
Now I'm getting some withdrawal symptoms. Vertigo, racing heart, pupil fluctuation...etc. The vertigo sucks. The racing heart I can deal with. The pupil fluctuation is making my vertigo worse than it should be. I haven't been dizzy yet thank God, but I have no doubt that as the meds get out of my system, the worse it'll happen.
I started taking buspar on March 7th, 2011. I stopped at the beginning of April. I'm getting worried....cause how long are these withdrawal symptoms supposed to last?
If anyone out there has any information for me that you want to share, please don't hesitate to contact me.
My emails are firstname.lastname@example.org, email@example.com, and firstname.lastname@example.org.